# SDR SWAA2025102025191

- Difficulty date: October 17, 2025
- Submitted: October 20, 2025
- Operation: Air carrier
- Aircraft: N8846Q
- Make and model: Boeing 737-8
- Aircraft serial: 67490
- Aircraft time: 9,012 hours, 4,962 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY PACK M1673 FAILED CAPACITY TEST.   R&R EMERGENCY LIGHT BATTERY PACK M1673 IAW AMM 33-51-06.
